American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Ivan Singer. On the extension of basic sequences to bases. Bull. Amer. Math. Soc. 80 (1974) 771-772. MR 0346495.
Abstract, references, and article information   
View Article: PDF

[2] C. W. McArthur. Developments in Schauder basis theory. Bull. Amer. Math. Soc. 78 (1972) 877-908. MR 0313766.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1